Discussions that mention tylenol

Women's Health board


I'm so sorry. I had a miscarriage a little over a year ago but I was only a month along. My friend had one at 9 wks and there was a lot of cramping and bleeding. I felt so bad for her. She had a horrendous headache and to top it off the OB/GYN office lady told her she couldn't take anything more than tylenol (BECAUSE IT MIGHT HURT THE BABY!!!) It lasted about a week, I'm not sure on the exact details but I know she hurt a lot physically and emotionally.
My mother-in-law has had several D&C's and was up and moving the same day. She said it was like bad menstral cramps and there was heavy bleeding at first. But I don't know for sure if they put her all the way out. I think they gave her a strong sedative and then used small rods put into the cervix to dilate her. She said it was definately uncomfortable.
I hope you have some good support because if it hasn't hit you yet, it will. There's support groups out there for women who miscarry. A lot of well meaning people are going to be sticking their feet in their mouths. Lovely comments like God does these things for a reason, it's your body's way of getting rid of an unhealthy pregnancy and so on.
Just realize, they don't mean to hurt you, but when people see someone they care about hurting they feel obligated to say something when keeping there mouth shut is so much better. Please remember you're not alone and if you need to chat, I'm on this board a little more than I should be....lol
Good Luck to you hon and let me know how you are doing.